MathSciNet Relay Station
MathSciNet bibliographic data
MR2761557 (2011k:60116) 60G07 (60B15 60G15)
Peccati, G.; Pycke, J.-R. Decompositions of stochastic processes based on irreducible group representations. Teor. Veroyatn. Primen. 54 (2009), no. 2, 304--336; translation in Theory Probab. Appl. 54 (2010), no. 2, 217–245
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement